Alert archive / Alabama / Small Craft Advisories in 2018

Small Craft Advisory 34, NWS Mobile, AL

October 10, 2018

NWS Mobile, AL issued this small craft advisory at Oct 10, 2018, 12:54 PM CDT. It was in force for 11 hr.

The area

The counties it named.

The facts

Issued
Oct 10, 2018, 12:54 PM CDT (17:54 UTC)
Expired
Oct 11, 2018, 12:00 AM CDT
In force
11 hr
Issued by
NWS Mobile, AL

The text

As transmitted.

354 
WHUS74 KMOB 101754
MWWMOB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mobile AL
1254 PM CDT Wed Oct 10 2018

...Tropical Storm Warning no Longer in Effect for Alabama Coastal
Waters and Mobile bay...

GMZ630>633-650-670-110200-
/O.CAN.KMOB.TR.W.1014.000000T0000Z-000000T0000Z/
/O.NEW.KMOB.SC.Y.0034.181010T1754Z-181011T0600Z/
Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound-
Perdido Bay-
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
1254 PM CDT Wed Oct 10 2018

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 AM CDT THURSDAY...
...TROPICAL STORM WARNING IS CANCELLED...

The National Weather Service in Mobile has issued a Small Craft
Advisory, which is in effect until 1 AM CDT Thursday. The
Tropical Storm Warning has been cancelled. 

* WINDS...Tropical Storm force winds and very high seas will 
  decrease west of Pensacola and out 60 nautical miles beginning 
  late this afternoon. 

* WAVES/SEAS...Ten to 20 feet seas will continue subsiding through
  tonight.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tropical Storm Warning means sustained winds of 34 to 63 kt or
39 to 73 mph are expected due to a tropical storm within
36 hours.

A Small Craft Advisory means that wind speeds or frequent gusts
of 20 to 33 knots and/or seas of 7 feet or higher are expected to
produce hazardous wave conditions to small craft. Inexperienced
mariners, especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

GMZ634>636-655-675-110200-
/O.CON.KMOB.HU.W.1014.000000T0000Z-000000T0000Z/
Pensacola Bay System-Western Choctawhatchee Bay-
Eastern Choctawhatchee Bay-
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
1254 PM CDT Wed Oct 10 2018

...HURRICANE WARNING REMAINS IN EFFECT...

* WINDS...Winds are currently Tropical Storm Force, specially in
  gusts, and this will decrease into overnight hours.

* WAVES/SEAS...Fifteen to 30 feet seas will continue subsiding 
  this afternoon. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Hurricane Warning means sustained winds of 64 kts or 74 mph or
higher associated with a hurricane are expected within 36 hours.
A Hurricane Warning can remain in effect when dangerously high
water or a combination of dangerously high water and
exceptionally high waves continue, even though winds may be less
than hurricane force.

&&

$$
3 follow-up statements
294 
WHUS74 KMOB 102120
MWWMOB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mobile AL
420 PM CDT Wed Oct 10 2018

...Tropical Storm Warning no Longer in Effect for Alabama Coastal
Waters and Mobile bay...

GMZ634>636-110300-
/O.CAN.KMOB.HU.W.1014.000000T0000Z-000000T0000Z/
/O.EXB.KMOB.SC.Y.0034.000000T0000Z-181011T0300Z/
Pensacola Bay System-Western Choctawhatchee Bay-
Eastern Choctawhatchee Bay-
420 PM CDT Wed Oct 10 2018

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 PM CDT THIS EVENING...
...HURRICANE WARNING IS CANCELLED...

The National Weather Service in Mobile has issued a Small Craft
Advisory, which is in effect until 10 PM CDT this evening. The
Hurricane Warning has been cancelled. 

* WINDS...Winds fall below small craft advisory criteria late this
  evening.

* WAVES/SEAS...Very rough bay conditions become a moderate chop 
  by late.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds or frequent gusts 
of 20 to 33 knots and/or seas of 7 feet or higher are expected to 
produce hazardous wave conditions to small craft. Inexperienced 
mariners, especially those operating smaller vessels should avoid 
navigating in these conditions.

&&

$$

GMZ675-110530-
/O.CAN.KMOB.HU.W.1014.000000T0000Z-000000T0000Z/
/O.EXB.KMOB.SC.Y.0034.000000T0000Z-181011T1200Z/
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
420 PM CDT Wed Oct 10 2018

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM CDT THURSDAY...
...HURRICANE WARNING IS CANCELLED...

The National Weather Service in Mobile has issued a Small Craft
Advisory, which is in effect until 7 AM CDT Thursday. The
Hurricane Warning has been cancelled. 

* WINDS...Winds will remain at the Small Craft Advisory level most
  tonight.
  

* WAVES/SEAS...Eight to sixteen feet seas continue subsiding
  overnight.
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds or frequent gusts
of 20 to 33 knots and/or seas of 7 feet or higher are expected to
produce hazardous wave conditions to small craft. Inexperienced
mariners, especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

GMZ655-110530-
/O.CAN.KMOB.HU.W.1014.000000T0000Z-000000T0000Z/
/O.EXA.KMOB.SC.Y.0034.000000T0000Z-181011T0600Z/
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
420 PM CDT Wed Oct 10 2018

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 AM CDT THURSDAY...
...HURRICANE WARNING IS CANCELLED...

The National Weather Service in Mobile has issued a Small Craft
Advisory, which is in effect until 1 AM CDT Thursday. The
Hurricane Warning has been cancelled. 

* WINDS...Winds continue to decrease but will remain in the small
  craft advisory range through around Midnight. 

* WAVES/SEAS...Seas continue subsiding overnight.
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds or frequent gusts 
of 20 to 33 knots and/or seas of 7 feet or higher are expected to 
produce hazardous wave conditions to small craft. Inexperienced 
mariners, especially those operating smaller vessels should avoid 
navigating in these conditions.

&&

$$

GMZ630>633-110300-
/O.EXT.KMOB.SC.Y.0034.000000T0000Z-181011T0300Z/
Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound-
Perdido Bay-
420 PM CDT Wed Oct 10 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM CDT THIS
EVENING...

* WINDS...Winds around 18 to 22 knots until late evening then
  falling below Small Craft Advisory Criteria.

* WAVES/SEAS...Choppy to rough conditions become moderately 
  choppy later tonight.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds or frequent gusts
of 20 to 33 knots are expected to produce hazardous wave 
conditions to small craft. Inexperienced mariners, especially 
those operating smaller vessels should avoid navigating in these 
conditions.

&&

$$

GMZ670-110530-
/O.EXT.KMOB.SC.Y.0034.000000T0000Z-181011T1200Z/
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
420 PM CDT Wed Oct 10 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM CDT THURSDAY...

* WINDS...Small craft advisory conditions overnight but with
  gradually decreasing winds.


* WAVES/SEAS...Seas continue subsiding overnight.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds or frequent gusts 
of 20 to 33 knots and/or seas of 7 feet or higher are expected to 
produce hazardous wave conditions to small craft. Inexperienced 
mariners, especially those operating smaller vessels should avoid 
navigating in these conditions.

&&

$$

GMZ650-110530-
/O.CON.KMOB.SC.Y.0034.000000T0000Z-181011T0600Z/
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
420 PM CDT Wed Oct 10 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT
THURSDAY...

* WINDS...Winds fall below small craft advisory later this 
  evening.

* WAVES/SEAS...Seas continue subsiding overnight.
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds or frequent gusts
of 20 to 33 knots and/or seas of 7 feet or higher are expected to
produce hazardous wave conditions to small craft. Inexperienced
mariners, especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$
970 
WHUS74 KMOB 110327
MWWMOB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mobile AL
1027 PM CDT Wed Oct 10 2018

...Tropical Storm Warning no Longer in Effect for Alabama Coastal
Waters and Mobile bay...

GMZ630>636-110430-
/O.EXP.KMOB.SC.Y.0034.000000T0000Z-181011T0300Z/
Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound-
Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay-
Eastern Choctawhatchee Bay-
1027 PM CDT Wed Oct 10 2018

...SMALL CRAFT ADVISORY HAS EXPIRED...

Winds across area bays and waterways have dropped below Small
Craft Advisory criteria, therefore the advisory has been allowed 
to expire at 10 PM. However, small craft should exercise caution
overnight into early Thursday morning.

$$

GMZ650-655-670-675-110500-
/O.EXT.KMOB.SC.Y.0034.000000T0000Z-181011T0500Z/
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
1027 PM CDT Wed Oct 10 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT CDT
TONIGHT...

* WINDS...Winds fall below small craft advisory later this 
  evening. 

* WAVES/SEAS...Seas fall below small craft advisory later this
  evening.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds or frequent gusts
of 20 to 33 knots and/or seas of 7 feet or higher are expected to
produce hazardous wave conditions to small craft. Inexperienced
mariners, especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$
761 
WHUS74 KMOB 110502
MWWMOB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mobile AL
1202 AM CDT Thu Oct 11 2018

GMZ650-655-670-675-110615-
/O.EXP.KMOB.SC.Y.0034.000000T0000Z-181011T0500Z/
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
1202 AM CDT Thu Oct 11 2018

...SMALL CRAFT ADVISORY HAS EXPIRED...

Winds across the gulf waters have dropped below Small Craft 
Advisory criteria, therefore the advisory has been allowed to 
expire at midnight. However, small craft should exercise caution
through Friday.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Oct 10, 12:48 PM CDT, 6 minutes earlier.

Area forecast discussion, Oct 10, 12:48 PM CDT, 6 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Mobile AL
1248 PM CDT Wed Oct 10 2018

.DISCUSSION...Updated for latest aviation discussion below.

&&

.AVIATION...
18Z issuance...VFR to MVFR conditions through the afternoon with
gusty northerly winds. Winds will decrease this evening as Michael
moves away. VFR conditions develop tonight and continue through
the remainder of the period. /13

&&

PREV DISCUSSION... /issued 519 AM CDT Wed Oct 10 2018/

NEAR TERM /Now Through Wednesday night/...Hurricane Michael now
a cat 4 continues to move northward progged to turn northeast
between 09z and 12z this morning. Main impact from this system
will be hurricane force winds affecting extreme eastern sections
of Okaloosa Co in NWFL along with possible gusts to hurricane
force over remaining areas of Okaloosa Co stretching west over
lower sections of Santa Rosa and Escambia Co's in NWFL. These
impacts will likley occur later this morning and continue through
early to late afternoon. Minor coastal flooding of 1.5 to 2.5 ft
will also continue for the coastal areas of NWFL and AL through
most of this morning receding quickly later today as surface winds
shift more to the northeast and north as Michael makes landfall
further east near the Panama City/ Port St Joe area. Heavy
rainfall is expected on the west side of Michael prompting a Flash
Flood Watch also, occurring mainly over Okaloosa Co in NWFL
stretching north into Covington Al. Further west Tropical Storm
warnings continue for Mobile and Baldwin Co's in AL stretching
northeast over remaining inland areas of Escambia and Santa Rosa
counties in the NWFL and northward over south central AL generally
along and east of the I-65 corridor or east of a line from Atmore
to Greenville. Heavy surf conditions along the AL and NWFL
immediate coast will also continue today and into early tonight
resulting in a Heavy Surf Warning in these areas through tonight.
Very dangerous Rip currents will also continue through tonight and
likely into the later part of the week.

Todays highs will continue to be slightly cooler than the last
couple of days due to clouds, good mixing in the boundary layer and
scattered to numerous showers and thunderstorms, ranging from the
middle 80s over the western half of the forecast area and the lower
80s to the east. Lows tonight will continue to be above seasonal
norms ranging from the middle to upper 60s generally to the west and
the lower to middle 70s along the coast and all other areas to the
east. 32/ee

SHORT TERM /Thursday Through Friday night/...As Hurricane Michael
weakens and moves away from the area to the northeast, northwest
flow along its rear flank helps push a cold front through the area
from west to east during the day Thursday. This front will usher in
a much cooler and drier airmass as we head into the weekend, our
first real taste of nice weather in what has felt like a never-
ending summer. Due to the cold front timing, high temps on Thursday
will range from warmer (mid to upper 80s) east of I-65 and along the
coast to cooler (upper 70s to low 80s) over inland areas west of I-
65. There's also a very slight chance for a lingering shower or
thunderstorm over south-central Alabama on Thursday as the
tropical moisture associated with Michael departs to the
northeast. In the wake of the frontal passage, PWATs drop to a
half inch and clouds move out, leaving sunny skies and low
humidity. As a result, expect Thursday night to be much cooler
than we've been in quite a while, with low 50s inland and mid to
upper 50s along the coast. Friday will be a beautiful day, with
clear skies, light north winds, and high temps around 80 near the
coast and mid 70s inland. Friday night will still be cool as temps
dip into the low to mid 50s across the area. /49

LONG TERM /Saturday Through Tuesday/...The weekend starts pleasant
and dry as skies remain clear and high temps reach the upper 70s to
low 80s on Saturday. Meanwhile, high pressure builds over the
eastern CONUS and mid-Atlantic states to our northeast,
reestablishing an east to southeasterly wind flow across the area by
late in the day Saturday. It will take some time to bring a
noticeable increase in moisture, so Saturday night stays cooler in
the upper 50s to low 60s. Temperatures continue to warm Sunday into
Monday, however, with highs each afternoon in the mid 80s and lows
Sunday night in the low to mid 60s inland and upper 60s along the
coast. Another cold front pushes through on Monday, though this one
appears to be a bit weaker and zonal flow aloft may prevent the
drier continental airmass in its wake from reaching all the way to
the coast. Weak lift occurring along the front and lingering
moisture means rain chances return Monday and continue through the
middle part of next week. Left chances low at this time, however, as
a broad upper ridge building from the western Atlantic into the
central Gulf could verify a bit farther north, which would put us
closer to its center and increase overall subsidence. /49

MARINE...Hurricane warnings continue over the marine area from
Pensacola to Destin out to 60 nm including inland bays and sounds
with Tropical Storm Warnings also in effect for all remaining
locations in the marine area from Pensacola to Pascagoula out to 60
nm, including inland and bays and sounds. Seas offshore are expected
to build to 14 to 20 feet out to 20 nm and 20 to 29 feet from 20 to
60 nm out. Inland bays and sounds will continue to be very rough
with wave heights ranging from 2 to 4 feet or slightly higher in
exposed locations. Northerly winds will begin to diminish late today
and tonight as Michael moves inland and tracks quickly to the
northeast. 32/ee

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...Tropical Storm Warning for ALZ056>060-263>266.

     Flash Flood Watch through late tonight for ALZ060.

     High Rip Current Risk through late tonight for ALZ265-266.

     High Surf Warning until 6 AM CDT Thursday for ALZ265-266.

FL...Hurricane Warning for FLZ202-204>206.

     Tropical Storm Warning for FLZ201-203.

     Flash Flood Watch through late tonight for FLZ205-206.

     High Rip Current Risk through late tonight for FLZ202-204-206.

     Coastal Flood Advisory until 6 AM CDT Thursday for FLZ202-204-
     206.

     High Surf Warning until 6 AM CDT Thursday for FLZ202-204-206.

MS...None.
GM...Hurricane Warning for GMZ634>636-655-675.

     Tropical Storm Warning for GMZ630>633-650-670.

&&

This product is also available on the web at:
http://weather.gov/mob
Hazardous weather outlook, Oct 10, 5:53 AM CDT, 7 hours 1 minute before
Hazardous Weather Outlook
National Weather Service Mobile AL
553 AM CDT Wed Oct 10 2018

ALZ265-266-111100-
Mobile Coastal-Baldwin Coastal-
553 AM CDT Wed Oct 10 2018

...HIGH SURF WARNING IN EFFECT UNTIL 6 AM CDT THURSDAY...
...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING...
...TROPICAL STORM WARNING IN EFFECT...

This Hazardous Weather Outlook is for southwest Alabama.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   Coastal Flood Advisory.
   High Surf Warning.
   Tropical Storm Warning.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the following
hazards.

   Coastal Flood Advisory.
   High Surf Warning.
   Tropical Storm Warning.
   High Rip Current Risk.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ALZ263-264-111100-
Mobile Central-Baldwin Central-
553 AM CDT Wed Oct 10 2018

...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING...
...TROPICAL STORM WARNING IN EFFECT...

This Hazardous Weather Outlook is for southwest Alabama.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the following
hazards.

   Coastal Flood Advisory.
   Tropical Storm Warning.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the following
hazards.

   Coastal Flood Advisory.
   Tropical Storm Warning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ALZ056>059-FLZ201-203-111100-
Conecuh-Butler-Crenshaw-Escambia-Escambia Inland-Santa Rosa Inland-
553 AM CDT Wed Oct 10 2018

...TROPICAL STORM WARNING IN EFFECT...

This Hazardous Weather Outlook is for south central Alabama and
northwest Florida.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   Tropical Storm Warning.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   Tropical Storm Warning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ALZ051>055-261-262-MSZ067-075-076-078-079-111100-
Choctaw-Washington-Clarke-Wilcox-Monroe-Mobile Inland-Baldwin Inland-
Wayne-Perry-Greene-Stone-George-
553 AM CDT Wed Oct 10 2018

This Hazardous Weather Outlook is for south central Alabama,
southwest Alabama and southeast Mississippi.

.DAY ONE...Today and Tonight.

No hazardous weather expected.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

FLZ205-111100-
Okaloosa Inland-
553 AM CDT Wed Oct 10 2018

...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...
...HURRICANE WARNING IN EFFECT...

This Hazardous Weather Outlook is for northwest Florida.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   Flash Flood Watch.
   Hurricane Warning.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the following
hazards.

   Flash Flood Watch.
   Hurricane Warning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

FLZ202-204-111100-
Escambia Coastal-Santa Rosa Coastal-
553 AM CDT Wed Oct 10 2018

...HIGH SURF WARNING IN EFFECT UNTIL 6 AM CDT THURSDAY...
...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING...
...HURRICANE WARNING IN EFFECT...

This Hazardous Weather Outlook is for northwest Florida.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   Coastal Flood Advisory.
   High Surf Warning.
   Hurricane Warning.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the following
hazards.

   High Surf Warning.
   Hurricane Warning.
   High Rip Current Risk.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

FLZ206-111100-
Okaloosa Coastal-
553 AM CDT Wed Oct 10 2018

...HIGH SURF WARNING IN EFFECT UNTIL 6 AM CDT THURSDAY...
...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING...
...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...
...HURRICANE WARNING IN EFFECT...

This Hazardous Weather Outlook is for northwest Florida.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   Flash Flood Watch.
   Coastal Flood Advisory.
   High Surf Warning.
   Hurricane Warning.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the following
hazards.

   Flash Flood Watch.
   High Surf Warning.
   Hurricane Warning.
   High Rip Current Risk.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ALZ060-111100-
Covington-
553 AM CDT Wed Oct 10 2018

...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...
...TROPICAL STORM WARNING IN EFFECT...

This Hazardous Weather Outlook is for south central Alabama.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   Flash Flood Watch.
   Tropical Storm Warning.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the following
hazards.

   Flash Flood Watch.
   Tropical Storm Warning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

GMZ630>633-650-670-111100-
Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound-
Perdido Bay-
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
553 AM CDT Wed Oct 10 2018

...TROPICAL STORM WARNING IN EFFECT...

This Hazardous Weather Outlook is for the coastal waters of Alabama
and northwest Florida.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   Tropical Storm Warning.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

  Tropical Storm Warning.

GMZ634>636-655-675-111100-
Pensacola Bay System-Western Choctawhatchee Bay-
Eastern Choctawhatchee Bay-
Coastal waters from Okaloosa Walton County Line FL to Pensacola FL
out 20 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
553 AM CDT Wed Oct 10 2018

...HURRICANE WARNING IN EFFECT...

This Hazardous Weather Outlook is for the coastal waters of Alabama
and northwest Florida.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   Hurricane Warning.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   Hurricane Warning.

In the hours before

Local storm report, Oct 10, 9:46 AM CDT, 3 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
946 AM CDT WED OCT 10 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0843 AM     COASTAL FLOOD    3 SE ORIOLE BEACH       30.35N 87.07W
10/10/2018                   ESCAMBIA           FL   PUBLIC

            VIDEO OF HWY 399 NEAR PENSACOLA BEACH WITH
            WATER OVER THE ROAD. REPORT VIA SOCIAL
            MEDIA.

&&

BB
Local storm report, Oct 10, 9:52 AM CDT, 3 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
952 AM CDT WED OCT 10 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 AM     COASTAL FLOOD    1 SSW FORT WALTON BEACH 30.41N 86.64W
10/10/2018                   OKALOOSA           FL   BROADCAST MEDIA

            BROADCAST MEDIA REPORTS WATER RISING AT LIZA
            JACKSON PARK. REPORT VIA SOCIAL MEDIA.

&&

BB
Local storm report, Oct 10, 11:37 AM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
1137 AM CDT WED OCT 10 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1120 AM     COASTAL FLOOD    ONO ISLAND              30.30N 87.50W
10/10/2018                   ESCAMBIA           FL   PUBLIC

            IMAGE SHARED ON SOCIAL MEDIA OF WATER RISING
            OVER ONO ISLAND.

&&

BB
Local storm report, Oct 10, 12:02 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
1202 PM CDT WED OCT 10 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1131 AM     TROPICAL STORM   DESTIN                  30.40N 86.47W
10/10/2018                   OKALOOSA           FL   ASOS

            ASOS STATION DTS, DESTIN-FT WALTON BEACH
            AIRPORT. 53 MPH WIND GUST (46 KNOTS).

&&

BB
Local storm report, Oct 10, 12:03 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
1203 PM CDT WED OCT 10 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0250 AM     TROPICAL STORM   12 S ROMAR BEACH        30.10N 87.60W
10/10/2018                   GMZ650             AL   BUOY

            BUOY STATION 42012, 11 S ROMAR BEACH. 51 MPH
            WIND GUST (46 KNOTS).

&&

BB
Local storm report, Oct 10, 12:04 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
1204 PM CDT WED OCT 10 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0606 AM     TROPICAL STORM   1 SW PENSACOLA          30.40N 87.21W
10/10/2018                   ESCAMBIA           FL   BUOY

            BUOY STATION PCLF1, 1 SW PENSACOLA. 50 MPH
            WIND GUST (43 KNOT).

&&

BB

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 10, 1:40 PM CDTAreal Flood WarningMOBCovington9 hr
Oct 10, 3:59 PM CDTHigh Surf AdvisoryMOBBaldwin, Mobile14 hr
Oct 10, 4:12 PM CDTWind AdvisoryMOBCovington, Crenshaw6 hr

Nearby

Small Craft Advisories in Alabama, 2018Every small craft advisory in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.